# SDR ASOA2012110802438

- Difficulty date: October 23, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 21,254 hours, 19,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL CORRODED AROUND SEVERAL NUTPLATES (TOP & BOTTOM).  REMOVED CARGO SILL IAW SRM 51-42-06 AND SRM 51-42-21.  INSTALLED NEW SERVICEABLE CARGO SILL IAW REO 601R-53-61-690, REV D AND SRM 51-42-06 AND 51-42-21.
